MathSciNet Relay Station
MathSciNet bibliographic data
MR964845 (90a:11062) 11G10 (14K15)
Coleman, Robert F. A remark on kernels of reduction. Proc. Amer. Math. Soc. 104 (1988), no. 3, 699–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement